06-08-2004, 10:45 AM #1
Dangers behind Nolvadex (side effects)
Just a little something I found on the internet...
In case you didnt know, tamoxifen = nolvadex
People using tamoxifen have experienced damaged retinas, increased corneal opacities, and decreased visual acuity. Irreversible corneal and retinal changes can also occur. These changes may predispose the eyes to later problems including cataracts.
Tamoxifen irritates the walls of the veins. The constant irritation and inflammation weakens the veins causing bleeding, clotting, thrombophlebitis, and in the worst cases -- obstruction of the blood vessels serving the lungs which can be deadly and occur with little warning. Several studies showed that the risk of developing life-threatening blood clots increased as much as seven times in people taking tamoxifen.
Depression has been reported as a potential side-effect of tamoxifen in 30% of people. Cases have been reported of an inability to concentrate.
Tamoxifen can trigger asthma attacks in some sensitive patients.
Vocal Cord Changes
Tamoxifen can also cause changes to the vocal cords resulting in impairment of singing and speaking abilities.
Liver Cancer and Liver Disease
Tamoxifen is toxic to the liver and can cause acute hepatitis. The latest human studies show a six-fold increase in liver cancer among people taking tamoxifen for more than 2 years. Liver failure and tamoxifen-induced hepatitis, although rare, have been reported. While Zeneca, the manufacturer of tamoxifen admits that it is a liver carcinogen, it still continues to aggressively promote its use.
It also should be noted that tamoxifen has also been associated with gastrointestinal cancers.
The premise for taking tamoxifen is its supposed role in protecting breast cancer patients from its recurrence. However, the benefits of tamoxifen are limited. Virtually all people who take it become resistant within five years. Disturbing findings continue to surface challenging tamoxifen's effectiveness. In 1992, the New England Journal of Medicine showed that tamoxifen may reduce the incidence of contralateral cancer but only in premenopausal women and only in three of eight trials. In another 1992 study, tamoxifen not only failed to reduce contralateral cancers in premenopausal women, it actually increased their incidence.
Last edited by EastCoaster; 06-08-2004 at 10:52 AM.
06-08-2004, 10:49 AM #2
06-08-2004, 10:52 AM #3Originally Posted by TheMudMan
06-08-2004, 10:54 AM #4
06-08-2004, 10:55 AM #5Originally Posted by mark956101957
06-08-2004, 10:55 AM #6
I totally agree with MM and Mark here.
06-08-2004, 10:57 AM #7Originally Posted by EastCoaster
06-08-2004, 11:23 AM #8
Good post, thanks for the info.
06-08-2004, 06:21 PM #9
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)